# SDR HEEA0010326

- Difficulty date: June 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5748M
- Make and model: Bell 214ST
- Aircraft serial: 28102
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing
- Part number: 222342420101
- Condition: Failed
- Location: Xmsn
- Part time: 2,162 hours
- Component: 209040173103
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING BREAKING DOWN. REPLACED WITH SERVICEABLE PART. S/N 5641/5642
